# SDR AALA20120714001

- Difficulty date: July 13, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 56,208 hours, 27,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 28 TO 30 INOPERATIVE.  CLEANED BATTERIES FOR ROWS 28 TO 30 EMERGENCY LIGHTS.  OPS CHECK NORMAL.
